您当前的位置:
首页 >
文章列表页 >
Numerical Stability of Euler-Maclaurin Methods for Differential Equation with Piecewise Continuous Arguments of Advanced Type
更新时间:2026-07-10
    • Numerical Stability of Euler-Maclaurin Methods for Differential Equation with Piecewise Continuous Arguments of Advanced Type

    • Vol. 16, Issue 3, Pages: 58-61(2011)
    • CLC: O175
    • Published:2011

    移动端阅览

  • LUO Si-qing, SU Tao, Lü Wan-jin. Numerical Stability of Euler-Maclaurin Methods for Differential Equation with Piecewise Continuous Arguments of Advanced Type[J]. 2011, 16(3): 58-61. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1652

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Prediction and Verification of Stability Domain in the Milling Process of Titanium Alloy Thin walled Workpiece
A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation
Stability and Bifurcation of a Three-dimension Discrete Neural Network Model with Delay
Research of Density Functional Theory on the System Li_xMO_2(M=Co,Ni)
The Stability Analysis of Linear Time-variant System with Random Disturbance

Related Author

LIU Zhibo
LI Hengshuai
LI Xiaochen
XIE Na
YUE Caixu
HU Jin-song
ZHANG Chun-rui
YANG Wei

Related Institution

School of Mechanical and Power Engineering, Harbin University of Science and Technology, Key Laboratory of Advanced Manufacturing and Intelligent Technology, Ministry of Education
School of Mathematics and Computer Engineering
Department of Mathematics
黑龙江工程学院材料与化学工程系
哈尔滨工业大学化学系
0